Up methods in the allocation of indivisibilities when preferences are single-peaked
We consider allocation problems with indivisible goods when agents' preferences are single-peaked. We propose natural rules (called up methods) to solve such a class of problems. We analyzed the properties those methods satisfy and we provide a characterization of them. We also prove that these methods can be interpreted as extensions to the indivisible case of the so-called equal-distance rule.
|Date of creation:||Nov 2006|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: + 34 954 34 8913
Fax: + 34 954 34 9339
Web page: http://www.upo.es/econ/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Moulin, Herve & Stong, Richard, 2001. "Fair Queuing and Other Probabilistic Allocation Methods," Working Papers 2000-09, Rice University, Department of Economics.
- Carmen Herrero & Ricardo Martínez, 2008.
"Balanced allocation methods for claims problems with indivisibilities,"
Social Choice and Welfare,
Springer, vol. 30(4), pages 603-617, May.
- HERRERO, Carmen & MARTINEZ, Ricardo, 2006. "Balanced allocation methods for claims problems with indivisibilities," CORE Discussion Papers 2006066, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Carmen Herrero & Ricardo Martinez, 2006.
"Allocation problems with indivisibilities when preferences are single-peaked,"
06.29, Universidad Pablo de Olavide, Department of Economics.
- Carmen Herrero & Ricardo Martínez, 2011. "Allocation problems with indivisibilities when preferences are single-peaked," SERIEs, Spanish Economic Association, vol. 2(4), pages 453-467, December.
- Carmen Herrero Blanco & Ricardo Martínez, 2006. "Allocation Problems With Indivisibilities When Preferences Are Single-Peaked," Working Papers. Serie AD 2006-14, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Carmen Herrero & Antonio Villar, 2002. "Sustainability in bankruptcy problems," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 10(2), pages 261-273, December.
- Youngsub Chun, 1999. "Equivalence of axioms for bankruptcy problems," International Journal of Game Theory, Springer, vol. 28(4), pages 511-520.
- Youngsub Chun, 1999. "Equivalence of Axioms for Bankruptcy Problems," Working Paper Series no1, Institute of Economic Research, Seoul National University.
- Thomson, W., 1998.
"Consistency and its Converse: an Introduction,"
RCER Working Papers
448, University of Rochester - Center for Economic Research (RCER).
- Thomson, W., 1996. "Consistent Allocation Rules," RCER Working Papers 418, University of Rochester - Center for Economic Research (RCER).
When requesting a correction, please mention this item's handle: RePEc:pab:wpaper:06.30. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Publicación Digital - UPO)
If references are entirely missing, you can add them using this form.